# SDR 96FDEA00511

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delamination
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 407, RT WING O/B AFT FLAP HAS AN AREA OF DELAMINATION ON UPPER SURFACE 72 INCHES FROM O/B END.  ACTUAL DAMAGE IS 38.25 BY 3.5 INCHES.  REPAIRED DAMAGE ON UPPER SURFACE SRM 51-40-06.
